Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the cause of numbness in my feet when on losartan?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1992
Answered : 621 Questions
I have numbness in my feet and am taking losartan. Give me a medicine that will not cause numbness or tingling. I have tried Lisinopril, Coreg, Chlorth, and Spironolactone. I was taking Lotrel for 10 years and then had edema and was told it was because there was Norvasc in it. All of these except Lotrel cause tingling or numbness.
Posted Thu, 6 Mar 2014 in Hypertension and Heart Disease
Answered by Dr. Behar Greca 5 hours later
Brief Answer: Benicar(Olmesartan)... Detailed Answer: Hi, thank you for posting. In general, I recommend Benicar(Olmesartan) 20 mg 1 pill a day, to my patients that suffer from high blood pressure. I have noticed that the side effects of this medicine are minimized. The effects of this medicine are very satisfying. You should consult your cardiologist. I hope I helped you. For anything unclear ask me, I'll be happy to answer. Regards. Dr. Behar.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor